# SDR UIEA2021022200393

- Difficulty date: February 20, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,312 hours, 19,801 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130114
- Part serial: 1684
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR ON BOTH C & R SIDE PAINTS ONLY GROUND CLUTTER REGARDLESS OF TILT OR AIRCRAFT PIT ATTITUDE UNTIL IN THE FL250S AND HIGHER RADAR COMPLETELY USELESS FOR TAKEOFF AND CLIMB.  REPEAT WRITE-UP.  REMOVED AND REPLACED WXR CONTROL PANEL IAW AMM 34-43-02.  OPS CHK GOOD.
